# SDR 97ZZZX896

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1099R
- Make and model: Bell 407
- Aircraft serial: 53042
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040339105
- Condition: Seal Torn
- Location: T/R Drive
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND T/R DRIVE SHAFT BEARING SEAL TORN.  REPLACED WITH NEW BEARING.
